# SDR MASA200601795

- Difficulty date: July 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 25,010 hours, 27,640 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010195
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ASH 6379 PHX - NR 2 HYD QTY GOING DOWN.  MX REPLACED LINE AND LEAK CHECK GOOD.
